MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T-15, SHORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T-15, SHORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an eclipse with universal glenoid surgery the screwdriver broke off when tightening the screw.A part of the device was still in the screw head.The inlay recess was raised, as the screw head was minimally protruding.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged driver shaft, ar-9545-t15-01, serial/batch number (b)(6), was received for investigation.The visual inspection revealed that the driver's distal tip was twisted/stripped.Due to the device's damage, functional testing was not performed.The most likely cause is misuse, which can be attributed to improper bone preparation, misaligned insertion, or prying/leveraging the device during insertion.

Brand Name
DRIVER SHAFT, T-15, SHORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20159133
Report Number1220246-2024-07434
Device Sequence Number8301232
Product Code LXH
UDI-Device Identifier00888867225183
UDI-Public00888867225183
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T-15, SHORT
Device Catalogue NumberAR-9545-T15-01
Device Lot Number1392115
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown